Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in outer direction of arms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi doctor
Doctor :   How can I help you
User :   hi sir
User :   i have been suferring from a strange problem on the elbow ever since last one year
Doctor :   Ok
Doctor :   What is that problem
User :   let me tell you i am into pretty much of hard core workout sessions
User :   i cant push anything
User :   cant even keep my hand on the table
User :   its the outer direction of my arm which pains alot
User :   i cant do any workout for triceps
Doctor :   k
User :   i have consulted many a doctors but some said loss of calcium, some said its a bone expansion and some said it is a cyst
User :   so im afraid what to do now
Doctor :   When did you start your exercises and when did it occur?
Doctor :   After how long you started doing exercises
User :   well., istarted working out pretty long has beem 7 years by now
User :   recently i got into mass busilding with heavy wights..Doctor :   k
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor